# SDR YENA2025032600330

- Difficulty date: March 25, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N703JB
- Make and model: Airbus A320-232
- Aircraft serial: 03381
- Aircraft time: 62,174 hours, 22,184 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#808, STT-SJU. ' DESCENDING THRU 6000 I GOT A CALL REAR REPORTING STRONG BURNT RUBBER / ELECTRICAL / CHEMICAL SMELL THIS ODOR WAS PRESENT FROM AFT GALLEY TO ROW THE TWO AFT FA STATED THEY FELT DIZY AND NAUSEOUS BOTH BLEED AND PACKS WERE ON APU THE ODOR DISAPPEARED AFTER LANDING ( APU BLEED AIR SUPPLY SYSTEM ); REF LOG PAGE 4265609, ITEM 1 (PERFORMED TASK 24-00-00-810-823A. NO ELECT FAULT NOTED IDENTIFIED AS CLASS 10 TYPE AMBIENT ODOR AS PRECAUT T/S PERFORMED LEVEL A DECONT R/R HEPA FILTERS. C/W INFORMATION NOTICE 2017-TO 15 SECTION B2 IDENTIFIED ODOR AS TYPE 10 AMBIENT ODOR DECONT LEVEL A ACCOMPLISHED ENGINE RUN PERFORMED NO ODOR PRESENT) FOR CORRECTIVE ACTION MDDR CLOSED MX4 UPDATED PLACARD REMOVED.'
